skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 6 results
Author Titolo Tipo [ Anno(Asc)]
Filters: Author is GIANNETTI, F  [Clear All Filters]
To appear
Carozza, M., F. GIANNETTI, F. LEONETTI, and PASSARELLI. A. DI NAPOLI, "Convex components", COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, To appear.
In Press
Carozza, M., F. GIANNETTI, F. LEONETTI, and A. Passarelli, "A sharp quantitative estimate for the surface areas of convex sets in R^3", ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, In Press.
2018
Carozza, M., F. GIANNETTI, P. A di Napoli, C. Sbordone, and R.. Schiattarella, "Bi-Sobolev mappings and Kp-distortions in the plane", JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 457, pp. 1232–1246, 2018.
Carozza, M., F. GIANNETTI, F. LEONETTI, and PASSARELLI. A. DI NAPOLI, "Pointwise bounds for minimizers of some anisotropic functionals", NONLINEAR ANALYSIS, vol. 177, pp. 254–269, 2018.
2016
Carozza, M., F. GIANNETTI, , and L. Passarelli A, "A sharp quantitative estimate for the surface areas of convex sets in R^3", ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, vol. XXVII, pp. 327–333, 2016.